# SDR DALA2022060804013

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CRACK ON STABILIZATION STRAP IN STA 1600 AND 24 LBL AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 209: REPAIR PARTS WERE INSTALLED PER B757-200 S.R.M. 53-00-51-2R PROCEDURE 13 REPAIR 13. (2263458)
